# SDR CA990119040

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Failed
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING GEAR RETRACTION NLG DOORS DID NOT CLOSE, GEAR CYCLED AND INDICATION RETURNED TO NORMAL.  FLIGHT DIVERTED. REPLACED NR 2 LANDING GEAR CONTROL INTERFACE UNIT.
